# SDR AALA201708309017

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 50,552 hours, 25,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: P201003170
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN ACROSS FROM THE FORWARD LAVATORY HAS A MISSING LENS COVER.  REMOVED AND REPLACED EXIT LIGHT ASSEMBLY PER AMM 33-42-00.  OPERATIONAL CHECK GOOD.
